# SDR RU3A201809076039

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N13
- Make and model: Beech C90GTI
- Aircraft serial: LJ1968
- Aircraft time: 2,328 hours, 1,817 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR LIGHT WOULD NOT ILLUMINATE. THE GEAR HANDLE WAS ILLUMINATED WITH TWO RED LIGHTS INDICATING A GEAR UNSAFE CONDITION. AFTER CYCLING THE GEAR RECEIVED THREE GREEN LIGHTS, WITH NO RED GEAR UNSAFE LIGHT IN HANDLE.
